# SDR ASOA2015020512154

- Difficulty date: January 12, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AFT OF AVIONICS DOOR BETWEEN BS 394 - 409, RBL 26.  REMOVED CORROSION IAW SRM 51-12-00 AND   FOUND INTERCOSTAL TO BE WITHIN LIMITS IAW SRM 53-00-00 TR 53-27, FIGURE 102, SHEETS 1 & 2.
